RESOLUTION OF SINGULARITIES AND LINEAR TIME-OPTIMAL CONTROL.

Research output: Contribution to journalConference article

1 Scopus citations

Abstract

Based on recent joint work with H. Schaettler, an attempt is made to prove a theorem on regularity of certain optimal cost functions using the theory of subanalytic sets and Hironaka's desingularization theorems.

Original languageEnglish (US)
Pages (from-to)1043-1046
Number of pages4
JournalProceedings of the IEEE Conference on Decision and Control
DOIs
StatePublished - 1984

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'RESOLUTION OF SINGULARITIES AND LINEAR TIME-OPTIMAL CONTROL.'. Together they form a unique fingerprint.

  • Cite this